# SDR SWAA2025122655114

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 28,469 hours, 14,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN EMERGENCY EXIT SIGN BROKEN BY PAX.   REINSTALLED THE EMERGENCY EXIT LENS IAW AMM 33-51-01.
